# SDR AALA20090908JFK01

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 31,686 hours, 8,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 3416402
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 17D INOP.  REPAIRED BROKEN PIN AT CONNECTOR.  OPS CHECK OK PER M/M 33-51-00-5.
